MathSciNet Relay Station
MathSciNet bibliographic data
MR468930 (57 #8733) 81.58 (81.22)
Rawnsley, J. H. On the pairing of polarizations. Comm. Math. Phys. 58 (1978), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement